| Model Number |
1504-10-109 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Joint Disorder (2373); Ambulation or Postural Difficulties (2544); No Code Available (3191)
| Date of Event |
10/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: non-healthcare professional "attorney".(b)(4).
Event or Problem Description
Patient was revised to address loosening of the tibial component at bone to cement and cement to implant interface.Cement manufacturer was from competitor.The tibial component, femoral component and the patella were removed.There was no bone cement present to the tibial interface underside.There was also slim to no bone cement in the keeled portion of the tray.Legal claim: it was also alleged medical device removal, pain, discomfort, joint instability and walking difficulty.Doi: (b)(6) 2017.Dor: (b)(6) 2018; left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H6 patient code: no code available (3191) used to capture the medical device removal.